# SDR TRAX200600786

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR 39 TO 41 IS CORRODED.  CORROSION REMOVED ON SEAT TRACK BETWEEN FRAME 39 TO 41 AS PER SRM 51-21-42. REPLACED DAMAGED SEAT TRACK P/N S53678001214 WITH NEW PART PER TC 72-53-0232. MATERIAL THICKNESS 0.071  MATERIAL REMOVED 0.032 WITHIN LIMITS AS PER SRM 53-00-00 FIG 301 ASA RII C/W.  (CLOSED)
